# SDR ASAA2014062208314

- Difficulty date: June 22, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 4,561 hours, 1,463 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 14838
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,561 hours, 1,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RT DUCT PRESSURE 38 PSI, LT DUCT PRESSURE 15 PSI DUCT DIFFERENTIAL OF 23 PSI AROUND FL 250.  20 PSI DIFFERENTIAL AT CRUISE.  ACFT GROUNDED.  PERFORMED T/C NG-36WC-00001, FOUND HSV BAD. REPLACED REF MM 36-11-06. REPAIR CONFIRMATION DONE REF FIM TASK 36-10 TASK 807.  ENGINE RUN NO DEFECTS NOTED.
